MathSciNet Relay Station
MathSciNet bibliographic data
MR2484426 (2010a:11119) 11G40 (11F41 11F66 11G05)
Dembélé, Lassina An algorithm for modular elliptic curves over real quadratic fields. Experiment. Math. 17 (2008), no. 4, 427–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement